Skip to Content
Exit Menu
Professor Stephen Langdon

Professor Stephen Langdon
Head of Department - Maths

Filter

Gibbs, A., Chandler-Wilde, S., Langdon, S. and Moiola, A. (2020) 'A high frequency boundary element method for scattering by a class of multiple obstacles'. IMA Journal of Numerical Analysis, 00. pp. 1 - 42. ISSN: 0272-4979 Open Access Link

Journal article

Groth, SP., Hewett, DP. and Langdon, S. (2017) 'A hybrid numerical–asymptotic boundary element method for high frequency scattering by penetrable convex polygons'. Wave Motion, 78. pp. 32 - 53. ISSN: 0165-2125 Open Access Link

Journal article

Hargreaves, JA., Lam, YW. and Langdon, S. (2016) 'A transformation approach for efficient evaluation of oscillatory surface integrals arising in three-dimensional boundary element methods'. International Journal for Numerical Methods in Engineering, 108 (2). pp. 93 - 115. ISSN: 0029-5981 Open Access Link

Journal article

Lee, TE., Baines, MJ. and Langdon, S. (2015) 'A finite difference moving mesh method based on conservation for moving boundary problems'. Journal of Computational and Applied Mathematics, 288 (November 2015). pp. 1 - 17. ISSN: 0377-0427 Open Access Link

Journal article

Hargreaves, JA., Lam, YW., Langdon, S. and Hewett, DP. (2015) 'A high-frequency BEM for 3D acoustic scattering'. 22nd International Congress on Sound and Vibration, ICSV 2015.

Conference paper

Hewett, DP., Langdon, S. and Chandler-Wilde, SN. (2014) 'A frequency-independent boundary element method for scattering by two-dimensional screens and apertures'. IMA Journal of Numerical Analysis, 35 (4). pp. 1698 - 1728. ISSN: 0272-4979 Open Access Link

Journal article

Chandler-Wilde, SN., Hewett, DP., Langdon, S. and Twigger, A. (2014) 'A high frequency boundary element method for scattering by a class of nonconvex obstacles'. Numerische Mathematik, 129 (4). pp. 647 - 689. ISSN: 0029-599X Open Access Link

Journal article

Groth, SP., Hewett, DP. and Langdon, S. (2013) 'Hybrid numerical-Asymptotic approximation for high-frequency scattering by penetrable convex polygons'. IMA Journal of Applied Mathematics (Institute of Mathematics and Its Applications), 80 (2). pp. 324 - 353. ISSN: 0272-4960

Journal article

Lee, TE., Baines, MJ., Langdon, S. and Tindall, MJ. (2013) 'A moving mesh approach for modelling avascular tumour growth'. Applied Numerical Mathematics, 72. pp. 99 - 114. ISSN: 0168-9274

Journal article

Hewett, DP., Langdon, S. and Melenk, JM. (2013) 'A high frequency hp boundary element method for scattering by convex polygons'. SIAM Journal on Numerical Analysis, 51 (1). pp. 629 - 653. ISSN: 0036-1429

Journal article

Needham, DJ., Langdon, S., Samson, BA. and Gilchrist, JP. (2013) 'The unsteady flow of a weakly compressible fluid in a thin porous layer II: Three-dimensional theory'. Quarterly Journal of Mechanics and Applied Mathematics, 66 (1). pp. 97 - 122. ISSN: 0033-5614

Journal article

Langdon, S., Needham, DJ., Samson, BA. and Gilchrist, JP. (2013) 'The unsteady flow of a weakly compressible fluid in a thin porous layer III: Three-dimensional computations'. Quarterly Journal of Mechanics and Applied Mathematics, 66 (1). pp. 123 - 155. ISSN: 0033-5614

Journal article

Chandler-Wilde, SN., Graham, IG., Langdon, S. and Spence, EA. (2012) 'Numerical-asymptotic boundary integral methods in high-frequency acoustic scattering'. Acta Numerica, 21. pp. 89 - 305. ISSN: 0962-4929

Journal article

Chandler-Wilde, SN., Langdon, S. and Mokgolele, M. (2012) 'A high frequency boundary element method for scattering by convex polygons with impedance boundary conditions'. Global Science Press. pp. 573 - 593. ISSN: 1815-2406

Conference paper

Betcke, T., Chandler-Wilde, SN., Graham, IG., Langdon, S. and Lindner, M. (2011) 'Condition number estimates for combined potential integral operators in acoustics and their boundary element discretisation'.Conference on Mathematics of Finite Elements and Applications. London, ENGLAND. 1 - 12 June. Wiley. pp. 31 - 69. ISSN: 0749-159X

Conference paper

Langdon, S., Biggs, N., Chamberlain, P. and Li, JR. (2010) 'Editorial: Waves 2007 conference'. Journal of Computational and Applied Mathematics, 234 (6). pp. 1621. ISSN: 0377-0427

Journal article

Langdon, S., Mokgolele, M. and Chandler-Wilde, SN. (2010) 'High frequency scattering by convex curvilinear polygons'.8th International Conference on Mathematical and Numerical Aspects of Waves. Univ Reading, Reading, ENGLAND. 15 - 27 July. Elsevier BV. pp. 2020 - 2026. ISSN: 0377-0427

Conference paper

Chandler-Wilde, SN., Graham, IG., Langdon, S. and Lindner, M. (2009) 'Condition number estimates for combined potential boundary integral operators in acoustic scattering'. Journal of Integral Equations and Applications, 21 (2). pp. 229 - 279. ISSN: 0897-3962

Journal article

Chandler-Wilde, SN., Langdon, S. and Mokgolele, M. (2008) 'Numerical methods for high frequency acoustic scattering problems'. Proceedings of the Institute of Acoustics. pp. 121 - 123. ISSN: 1478-6095

Conference paper

Chandler-Wilde, SN. and Langdon, S. (2007) 'A Galerkin boundary element method for high frequency scattering by convex polygons'. SIAM Journal on Numerical Analysis, 45 (2). pp. 610 - 640. ISSN: 0036-1429

Journal article

Blowey, JF., King, JR. and Langdon, S. (2007) 'Small- and waiting-time behavior of the thin-film equation'. SIAM Journal on Applied Mathematics, 67 (6). pp. 1776 - 1807. ISSN: 0036-1399

Journal article

Arden, S., Chandler-Wilde, SN. and Langdon, S. (2007) 'A collocation method for high-frequency scattering by convex polygons'. Journal of Computational and Applied Mathematics, 204 (2 SPEC. ISS.). pp. 334 - 343. ISSN: 0377-0427

Journal article

Ganesh, M., Langdon, S. and Sloan, IH. (2007) 'Efficient evaluation of highly oscillatory acoustic scattering surface integrals'. Journal of Computational and Applied Mathematics, 204 (2 SPEC. ISS.). pp. 363 - 374. ISSN: 0377-0427

Journal article

Langdon, S. and Chandler-Wilde, SN. (2006) 'A wavenumber independent boundary element method for an acoustic scattering problem'. SIAM Journal on Numerical Analysis, 43 (6). pp. 2450 - 2477. ISSN: 0036-1429

Journal article

Chandler-Wilde, SN., Langdon, S. and Ritter, L. (2004) 'A high-wavenumber boundary-element method for an acoustic scattering problem'. Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences, 362 (1816). pp. 647 - 671. ISSN: 1364-503X

Journal article

Barrett, JW., Langdon, S. and NĂĽrnberg, R. (2004) 'Finite element approximation of a sixth order nonlinear degenerate parabolic equation'. Numerische Mathematik, 96 (3). pp. 401 - 434. ISSN: 0029-599X

Journal article

Chandler-Wildel, S., Langdon, S. and Ritter, L. (2003) 'A Galerkin boundary element method for a high frequency scattering problem'.6th International Conference on Mathematical and Numerical Aspects of Wave Propagation (WAVES 2003). JYVASKYLA, FINLAND. 1 - 4 July. SPRINGER-VERLAG BERLIN. pp. 257 - 262.

Conference paper

Langdon, S. and Graham, IG. (2001) 'Boundary integral methods for singularly perturbed boundary value problems'. IMA Journal of Numerical Analysis, 21 (1). pp. 217 - 237. ISSN: 0272-4979

Journal article